MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 6+ 12MM RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 6+ 12MM RIGHT; KNEE COMPONENT
Model Number EIS6P12R
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient was revised due to infection on (b)(6) 2021 in the right knee.Washout performed and insert replaced with 10mm.(b)(6).

Brand Name
EVOLUTION MP CS INSERT SIZE 6+ 12MM RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11364500
Report Number3010536692-2021-00103
Device Sequence Number17005182
Product Code HRY
UDI-Device IdentifierM684EIS6P12R1
UDI-PublicM684EIS6P12R1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEIS6P12R
Device Catalogue NumberEIS6P12R
Device Lot Number1754208
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date02/23/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR